Verma modules for Iwasawa algebras are faithful

Author: 

Ardakov, K
Wadsley, S

Publication Date: 

2014

Journal: 

Münster Journal of Mathematics

Last Updated: 

2019-04-17T02:36:28.767+01:00

Issue: 

1

Volume: 

7

page: 

5-26

abstract: 

We establish the faithfulness of Verma modules for rational Iwasawa algebras
of split semisimple compact $L$-analytic groups. We also prove the algebraic
independence of Arens-Michael envelopes over Iwasawa algebras and compute the
centre of affinoid enveloping algebras of semisimple $p$-adic Lie algebras.

Symplectic id: 

420835

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article